Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On an inequality considered by Robertson

Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 19 (1968), 549-550
MSC: Primary 30.43
MathSciNet review: 0224802
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James A. Jenkins, On certain coefficients of univalent functions, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 159–194. MR 0117345
  • [2] M. S. Robertson, A generalization of the Bieberbach coefficient problem for univalent functions, Michigan Math. J. 13 (1966), 185–192. MR 0192042

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society